Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spotting, lighter and early onset of periods, on Lutera birth control pills, had unprotected sex. What is the cause?

Im taking the Lutera birth control pills and I ve been taking them for about 4 years. I did stop taking them for a couple of months, but then i started back taking them last month. When i started back, i spotted that whole month after my period ended. Well when this month period came, i started spotting 3 days before i got on my last row of pills. My cycle has been lighter than normal, but before i started my cycle i was having unprotected sex with my boyfriend. I just want to know what it means for my period to have started before it was suppose to?
Asked On : Mon, 6 Aug 2012
Answers:  0 Views:  133 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor